# SDR CKSA98505

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Not Secured
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MIA, LANDING GEAR FAILED UPLATCH CHECK.  MX NOTE: COMPLETED UPLATCH CHECK LIST AND FOUND WHEN LOWERING LANDING GEAR RIGHT MAIN GEAR GREEN LIGHT INTERMITTENTLY ON.  TROUBLESHOT AND FOUND RT MAIN GEAR DOOR SWITCH NOT SECURED.  SECURED DOOR SWITCH AND PERFORMED LANDING GEAR DOOR AND GEAR UP LIMIT SWITCH.  TEST IAW MM DC8 32-60-0.
